| Model Number |
AZURION 7 B12 |
| Medical Device Problem Code |
Radiation Output Failure (4027)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/14/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Philips service replaced the hivo high voltage transformer, calibrated the system, and returned it to use.This report was submitted in agreement with fda for the retrospective reporting commitment (reference: (b)(4)).
Event or Problem Description
It was reported to philips that a high voltage transformer failure caused aborted runs on a azurion 7 b12.The clinical use of the system was in use.There was no reported patient or user harm.